Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
glowince

Am I allergic to BP or is it just a side effect?

Recommended Posts

I have been using BP for only three days. As my acne is rather mild and my skin is dry I decided to only start off using it once a day - in the evenings. I have also been religiously cleaning my face in the mornings and evenings, using moisturizer and trying to touch my face as little as possible.

After first usage I did not have any side effects on the first day which I was more than happy about. Having been fighting with acne for about 10 years I had my hopes for BP very high.

After second usage I woke up with red and slightly itchy face. As it was in a list of side effects I was not worried much.

After third usage (yesterday evening) I woke up with red and swollen face. My eyes were not swollen shut, but they have never been that buffy. I am not sure if I am allergic to BP as I have never been allergic to anything so far. I only used one third of a finger length; therefore I do not think that I used too much product.

Now I do not know what to do as I have read too many suggestions in different places... I was really excited in getting my skin clear!

Should I continue normal usage and pray for God that the swelling will not occour again?

Or should I make a break for a day?

Or should I stop using BP totally?

Any ideas or personal experiences will be wonderful. Many thanks!

Share this post


Link to post
Share on other sites

The redness and itchiness is normal. It happened to me for about a week when I started using it. It also stung my face when I applied moisturizer. Then I started getting dry patches around my mouth. That continued for a while, but now my face is used to it. It doesn't sting or get red/dry at all. So that's normal.

I'm a bit concerned about the swelling though... it shouldn't be doing that. Stop using it and go back to see your GP or whoever prescribed it. You're probably allergic.

Share this post


Link to post
Share on other sites
I'm a bit concerned about the swelling though... it shouldn't be doing that. Stop using it and go back to see your GP or whoever prescribed it. You're probably allergic.

I will definitely start using it for now as it is still a bit buffy and is itching like crazy. I purchase BP over the counter, it was not prescribed to me. I guess I was stupid enough myself to start with it without consulting my doctor. However I have never ever had an allergy; therefore I did not see it coming. I will see my GP now asap. Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×